# SDR AUS20030128

- Difficulty date: January 3, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 80054141
- Condition: Wrong Part
- Location: Central Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) INCORRECT ANNUNCIATOR ASSEMBLY FITTED. PN 80054141 WAS FITTED INSTEAD OF THE CORRECT PN 80054153. UNAPPROVED/INCORRECT PART. PERSONNEL/MAINTENANCE ERROR.
